# SDR USAA2010020190248

- Difficulty date: January 7, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430100
- Part serial: BM1197
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON RIGHT INBOARD FORE FLAP BETWEEN WBL 176 TO 182, 284.96 TO 96.96 & WBL 117.  REPAIRED RIGHT INBOARD FORE FLAP BETWEEN WBL 176 TO 182, 284.96 TO 96.96 & WBL 117 IAW B737 SRM 51-70-10.
